# SDR 08FDEA03616

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65246001
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP AFT SPAR, UPPER CHORD IS CRACKED AT WBL 332 REMOVED AND REPLACED RT O/B MIDFLAP ASSY IAW FX B727-200 MM 27-51-011-4.  OPS CHECK   GOOD IAW FX B727-200 MM 27-51-011-4 AND 27-51-000-5.
